Volume 5, Issue 4
A Priori Estimates and Existence of Positive Solutions to Quasilinear Elliptic Equations in General Form

Wang Xujia

DOI:

J. Part. Diff. Eq.,5(1992),pp.28-36

Published online: 1992-05

Preview Full PDF 52 577
Export citation
  • Abstract

In this paper we prove the existence of a positive solution to the following superlinear elliptic Dirichlet problem, - Σ^n_{i,j=1}aij(x, u, Du)D_{ij}u = f(x, u, Du) in Ω, \quad u = 0 on ∂Ω where f satisfies certain growth conditions.

  • Keywords

Elliptic equation positive solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard